# SDR SWAA2022082937354

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SURFACE OF #7 L/E SLAT NOSE SKIN IS CRACKED AT ACTUATOR RIB FASTENER HOLE. (MARKED) / [01] TRIMMED OUT THE DAMAGE PART OF THE SLAT NOSE SKIN; CUT OUT DIMENSIONS 6.4' X 3.0' IAW SRM 57-42-01-2R-8;[02] HFEC REQUEST AT THE EDGES OF THE CUT OUT AND OPEN HOLES WITHIN THE REPAIR AREA TO ENSURE NO OTHER DAMAGE EXIST;;[03] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.   EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23 -MINIMITE ID: IS000934 CAL DUE: 08/22;[04] VERIFIED CORRECTIVE ACTION #1;[05] FABRICATED REPAIR PARTS (1)DOUBLER 7075 T6 CLAD 0.071' LOT# 1478276-1; (2) FILLER 7075 T6 CLAD 0.063' LOT# 1375297-3 APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1; OK TO PRIME;
